# SDR CALA9800213

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL FIN INNER ATTACH ANGLE ON RT AND LT SIDES CRACKED. THE ANGLES WERE REMOVED AND REPLACED IAW SRM 51-30-5.
